MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL 20/BX; GCJ

APPLIED MEDICAL RESOURCES C0600, UNIVERSAL SEAL 20/BX; GCJ
Model Number C0600
Medical Device Problem Code Physical Resistance (2578)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.During the manufacturing process, all seals are thoroughly inspected for functionality and performance prior to packaging.Although the root cause of the experience could not be determined, engineering speculates that the drag force experienced by the customer was most likely caused by non-axial insertion of asymmetrical instruments through the trocar, in addition to multiple instrument exchanges removing applied grease.The instructions for use (ifu) warns that extra care should be used when inserting angular and asymmetrical instruments.All instruments should be centered axially when inserted through the seal.Applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown."instrument catching inside of seal.No adverse event/patient harm reported.".

Brand Name
C0600, UNIVERSAL SEAL 20/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6099696
Report Number2027111-2016-00793
Device Sequence Number841089
Product Code GCJ
UDI-Device Identifier00607915114831
UDI-Public(01)00607915114831(17)190228(30)01(10)1265176
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K932995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2019
Device Model NumberC0600
Device Catalogue Number100817701
Device Lot Number1265176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2016
Initial Report FDA Received Date11/14/2016
Patient Sequence Number1